Advances in Theoretical and Mathematical Physics

Volume 12 (2008)

Number 3

Quantization of flag manifolds and their supersymmetric extensions

Pages: 641 – 710

DOI: http://dx.doi.org/10.4310/ATMP.2008.v12.n3.a5

Authors

Séan Murray

Christian Sämann

Abstract

We first review the description of flag manifolds in terms of Plücker coordinates and coherent states. Using this description, we construct fuzzy versions of the algebra of functions on these spaces in both operatorial and star product language. Our main focus is here on flag manifolds appearing in the double fibration underlying the most common twistor correspondences. After extending the Plücker description to certain supersymmetric cases, we also obtain the appropriate deformed algebra of functions on a number of fuzzy flag supermanifolds. In particular, fuzzy versions of Calabi-Yau supermanifolds are found.

Full Text (PDF format)